MathSciNet Relay Station
MathSciNet bibliographic data
MR72868 09.3X
Epstein, Marvin P. On the theory of Picard-Vessiot extensions. Ann. of Math. (2) 62 (1955), 528–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement